Panadol Cold and Flu Day Tablets 24’s

13.00 AED

Category:

Description

Panadol Cold and Flu Day Caplets contain Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride BP 5 mg that helps to provide relief from major cold and flu symptoms. It is a non-drowsy formulation for day time relief.
Benefits :
  • It relieves fever, blocked and runny nose
  • For headache and body ache
  • Sinus and pain relief

Reviews

There are no reviews yet.

Be the first to review “Panadol Cold and Flu Day Tablets 24’s”

Your email address will not be published. Required fields are marked *